# SDR CA991112013

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Snsnch 69CK
- System (JASC): 2434 · DC Generator-Alternator
- Part: Field Rotor
- Condition: Sheared
- Location: Alternator
- Component: Ford, C6115010204
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CHARGING SYSTEM FAILED AND WOULD NOT RESET.  AFTER LANDING, MAINTENANCE PERSONNEL DETERMINED THAT THE ALTERNATOR FIELD ROTOR HAD SHEARED AFT OF THE FORWARD (DRIVE END) BEARING.
